Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 50, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 2, 2015, 6:48 PM CDT for Ozaukee County, Washington County, Wisconsin. It was in force for 42 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2015, 6:48 PM CDT (23:48 UTC)
- Expired
- Aug 2, 2015, 7:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Ozaukee County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 6:48 PM CDT | HAIL 1 | Slinger, WI | PICTURE RELAYED VIA FACEBOOK. |
| Aug 2, 6:50 PM CDT | HAIL 1.75 | Hartford, WI | PICTURE RELAYED VIA FACEBOOK. |
| Aug 2, 6:51 PM CDT | HAIL 1 | 1 S Hartford, WI | |
| Aug 2, 6:56 PM CDT | HAIL 1 | Jackson, WI | PICTURE RELAYED VIA FACEBOOK. |
| Aug 2, 7:05 PM CDT | HAIL 1 | 3 W Cedarburg, WI | |
| Aug 2, 7:21 PM CDT | HAIL 1 | 1 E Mequon, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 2:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1667 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
266
WUUS53 KMKX 022348
SVRMKX
WIC089-131-030030-
/O.NEW.KMKX.SV.W.0050.150802T2348Z-150803T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
648 PM CDT SUN AUG 2 2015
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WASHINGTON COUNTY IN SOUTHEASTERN WISCONSIN...
SOUTHERN OZAUKEE COUNTY IN SOUTHEASTERN WISCONSIN...
* UNTIL 730 PM CDT
* AT 647 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF HUSTISFORD TO NEAR HARTFORD...MOVING
EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MENOMONEE FALLS...MEQUON...HARTFORD...BROWN DEER...GRAFTON...
CEDARBURG...JACKSON...SLINGER...BAYSIDE...THIENSVILLE...RIVER
HILLS...GERMANTOWN...RICHFIELD...COLGATE...HUBERTUS...SAINT
LAWRENCE AND HOLY HILL.
PEOPLE ATTENDING THE OZAUKEE COUNTY FAIR SHOULD SEEK SAFE SHELTER
IMMEDIATELY!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4330 8789 4326 8791 4319 8790 4319 8841
4337 8842 4338 8840 4338 8835 4334 8789
TIME...MOT...LOC 2347Z 275DEG 39KT 4331 8848 4333 8835
HAIL...1.25IN
WIND...60MPH
$$
GEHRING4 follow-up statements
216
WWUS53 KMKX 022356
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
656 PM CDT SUN AUG 2 2015
WIC089-131-030030-
/O.CON.KMKX.SV.W.0050.000000T0000Z-150803T0030Z/
WASHINGTON WI-OZAUKEE WI-
656 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN WASHINGTON AND SOUTHWESTERN OZAUKEE COUNTIES...
AT 655 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HARTFORD TO SLINGER...MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MENOMONEE FALLS...MEQUON...HARTFORD...BROWN DEER...GRAFTON...
CEDARBURG...JACKSON...SLINGER...BAYSIDE...THIENSVILLE...RIVER
HILLS...GERMANTOWN...RICHFIELD...COLGATE...HUBERTUS...SAINT LAWRENCE
AND HOLY HILL.
PEOPLE ATTENDING THE OZAUKEE COUNTY FAIR SHOULD SEEK SAFE SHELTER
IMMEDIATELY!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4330 8789 4326 8791 4319 8790 4319 8841
4337 8842 4338 8840 4338 8835 4334 8789
TIME...MOT...LOC 2355Z 275DEG 39KT 4331 8841 4333 8828
HAIL...1.00IN
WIND...<50MPH
$$
GEHRING099
WWUS53 KMKX 030002
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
702 PM CDT SUN AUG 2 2015
WIC089-131-030030-
/O.CON.KMKX.SV.W.0050.000000T0000Z-150803T0030Z/
WASHINGTON WI-OZAUKEE WI-
702 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN WASHINGTON AND SOUTHWESTERN OZAUKEE COUNTIES...
AT 701 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SLINGER TO JACKSON...MOVING EAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
MENOMONEE FALLS...MEQUON...HARTFORD...BROWN DEER...GRAFTON...
CEDARBURG...JACKSON...SLINGER...BAYSIDE...THIENSVILLE...RIVER
HILLS...GERMANTOWN...RICHFIELD...COLGATE...HUBERTUS...SAINT LAWRENCE
AND HOLY HILL.
PEOPLE ATTENDING THE OZAUKEE COUNTY FAIR SHOULD SEEK SAFE SHELTER
IMMEDIATELY!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4330 8789 4326 8791 4319 8790 4319 8841
4337 8842 4338 8840 4338 8835 4334 8789
TIME...MOT...LOC 0001Z 277DEG 48KT 4329 8829 4331 8816
HAIL...1.75IN
WIND...<50MPH
$$
GEHRING667
WWUS53 KMKX 030015
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
715 PM CDT SUN AUG 2 2015
WIC131-030025-
/O.CAN.KMKX.SV.W.0050.000000T0000Z-150803T0030Z/
WASHINGTON WI-
715 PM CDT SUN AUG 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4329 8790 4326 8791 4319 8790 4319 8806
4335 8806 4334 8789 4330 8789
TIME...MOT...LOC 0015Z 278DEG 52KT 4326 8804 4328 8791
$$
WIC089-030030-
/O.CON.KMKX.SV.W.0050.000000T0000Z-150803T0030Z/
OZAUKEE WI-
715 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN OZAUKEE COUNTY...
AT 715 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MEQUON TO NEAR GRAFTON...MOVING EAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
MEQUON...BROWN DEER...GRAFTON...CEDARBURG...BAYSIDE...THIENSVILLE AND
RIVER HILLS.
PEOPLE ATTENDING THE OZAUKEE COUNTY FAIR SHOULD SEEK SAFE SHELTER
IMMEDIATELY!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4329 8790 4326 8791 4319 8790 4319 8806
4335 8806 4334 8789 4330 8789
TIME...MOT...LOC 0015Z 278DEG 52KT 4326 8804 4328 8791
HAIL...1.75IN
WIND...<50MPH
$$
GEHRING732
WWUS53 KMKX 030029
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
729 PM CDT SUN AUG 2 2015
WIC089-030037-
/O.EXP.KMKX.SV.W.0050.000000T0000Z-150803T0030Z/
OZAUKEE WI-
729 PM CDT SUN AUG 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OZAUKEE COUNTY
WILL EXPIRE AT 730 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING WILL REACH THE LAKESHORE
AROUND 730 PM. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THESE THUNDERSTORMS
SHORTLY AFTER 730 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4329 8790 4326 8791 4319 8790 4319 8806
4335 8806 4334 8789 4330 8789
TIME...MOT...LOC 0026Z 275DEG 39KT 4326 8804 4328 8791
$$
GEHRINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:48 PM CDT, 3 hours earlier.
Area forecast discussion, Aug 2, 3:48 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CDT SUN AUG 2 2015
.REST OF THIS AFTERNOON AND TONIGHT...FORECAST CONFIDENCE IS
MEDIUM.
INTENSE STORMS TRAVERSING ACROSS CENTRAL WI ON LEADING EDGE OF
DCVA AND VCNTY OF FRONTAL BOUNDARY. THIS ALSO IN AN ELONGATED AXIS
OF DEEP MOIST CONVERGENCE FROM JUST NORTH OF LSE TO NEAR GRB.
INSTABILITY PARAMETERS CONTINUE TO ALL BE VERY FAVORABLE. 0-1KM
BULK SHEAR IS AROUND 20 KNOTS WITH 0-6KM SHEAR 35-40 KNOTS.
RAP/WATER VAPOR COMBO SHOWS SHORTWAVE IN NRN WI SHIFTING ESE.
AS WE GET INTO THE EVENING SOME DIFFERENTIAL CYCLONIC VORTICITY
ADVECTION ARRIVES INTO SRN WI AS SHORTWAVE AXIS SLIDES SOUTHEAST.
TORNADO POTENTIAL HAS LOWERED DUE TO HIGHER LCL HEIGHTS UP TO
1750M ON SPC MESO CHARTS. SO SVR THREAT FOR NOW WILL BE FOCUSED
MORE ON DAMAGING WINDS WITH DOWNDRAFT CAPE AND HAIL WITH THE
FAVORABLE MID LEVEL LAPSE RATES.
THE STRONGEST UPPER DIVERGENCE IS PROGGD INTO THE FAR SE CORNER
EASTWARD INTO LWR MI AS THE LATE AFTERNOON AND EARLY EVENING WEARS
ON. IN ADDITION THE 850 JET STRENGTHENS IN THE SE CORNER THOUGH WE
ARE SITUATED MORE IN THE ENTRANCE REGION VERSUS THE FAVORED
CYCLONICALLY FAVORED LEFT EXIT REGION.
MESO MODELS CONTINUE TO SHOW DEVELOPMENT 22-02Z AS FAVORED TIME
FOR CWA WITH MORE OF A QLCS LOOK ON MESO REFLECTIVITY PROGS WITH
ELONGATED LOW LEVEL FRONTAL CONVERGENCE AND BROAD DCVA HELPING TO
SUPPORT THAT MODE.
.MONDAY...FORECAST CONFIDENCE IS MEDIUM.
NW MID LEVEL FLOW WILL STILL BE STRONG AND BROADLY CYCLONIC
THOUGH POST FRONTAL AIRMASS WILL BE A COOLER AND MUCH LESS HUMID.
925 TEMPS IN THE 18-20C RANGE SO LOOKING FOR HIGHS CLOSE TO MOS
VALUES IN THE UPPER 70S/LOW 80S.
.SHORT TERM...MONDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE
IS MEDIUM.
MODELS ARE SHOWING NORTHWEST FLOW AT 500 MB BECOMING WEST
NORTHWEST DURING THIS PERIOD...AS THE MAIN TROUGH REMAINS TO THE
EAST OF THE REGION. AXIS OF HIGH PRESSURE AT THE SURFACE REMAINS
OVER THE AREA MONDAY NIGHT INTO TUESDAY NIGHT...BEFORE SHIFTING TO
THE NORTHEAST ON WEDNESDAY.
MODELS ARE KEEPING MOST OF THE CONVECTIVE ACTIVITY TO THE SOUTH
OF THE AREA WEDNESDAY...CLOSER TO THE MAIN 500 MB SHORTWAVE
TROUGH. AREA FORECAST SOUNDINGS ARE FAIRLY DRY ACROSS THE AREA
WITH THE HIGH...AND ARE ONLY SOMEWHAT MORE MOIST WEDNESDAY IN THE
WESTERN COUNTIES.
CONTINUED DRY FORECAST FOR MONDAY NIGHT INTO WEDNESDAY ACROSS
MOST OF THE AREA. KEPT LOW POPS WEDNESDAY IN THE SOUTHWEST
COUNTIES...THOUGH THIS MAY END UP DRY AS WELL IF MODEL TRENDS
CONTINUE. TEMPERATURES WILL BE AROUND OR SLIGHTLY BELOW SEASONAL
NORMALS...ESPECIALLY NEAR LAKE MICHIGAN WITH LAKE BREEZES EACH
AFTERNOON.
.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCE
IS MEDIUM.
GFS/ECMWF SHOWING SOME DIFFERENCES WITH FEATURES FOR THE WEDNESDAY
NIGHT INTO FRIDAY PERIOD. THEY DO AGREE ON SHOWING THE SURFACE
HIGH AXIS ESTABLISHING ITSELF AGAIN ACROSS THE AREA DURING THIS
PERIOD. 500 MB FLOW REMAINS WEST NORTHWEST ACROSS THE REGION
DURING THIS TIME...WITH A SHORTWAVE TROUGH MOVING INTO THE AREA
FRIDAY. IT IS BETTER DEFINED ON THE ECMWF THAN THE GFS...AND THE
ECMWF SHOWS QPF WITH IT. THE GFS IS DRY FRIDAY.
GFS ALSO HAS CONVECTION CLIPPING THE SOUTHWEST PORTIONS OF THE
AREA WEDNESDAY NIGHT INTO THURSDAY NIGHT...WHERE THE ECMWF IS
KEEPING THIS ACTIVITY FURTHER TO THE SOUTHWEST. FOR NOW...USED
CONSENSUS MODEL BLENDED POPS AND TEMPERATURES FOR THE WEDNESDAY
NIGHT INTO FRIDAY PERIOD...GIVEN SOME UNCERTAINTY WITH THE MODELS.
CONTINUED TO USE THE CONSENSUS POPS AND TEMPERATURES FOR THE REST
OF THE LONG TERM PERIOD...WITH CONTINUED DIFFERENCES IN TRENDS
BETWEEN THE GFS AND ECMWF. KEPT THINGS DRY FOR NOW...FOLLOWING THE
DRIER GFS VERSUS THE MORE ACTIVE ECMWF. TEMPERATURES LOOK TO BE
SLIGHTLY BELOW NORMAL DURING THIS TIME.
&&
.AVIATION/00Z TAFS/...
MAIN CONCERN WILL BE ON POTENTIAL FOR SVR CONVECTION CHANCES FROM
MID AFTERNOON INTO EARLY THIS EVENING. STILL SOME DISAGREEMENT ON
TIMING WITH THE VARIOUS MESO MODELS...BUT OVERALL THE 22-02Z TIME
FRAME LOOKS LIKE THE BEST WINDOW FOR ANY STORMS THAT DEVELOP WITH
THE FRONT. SOME MVFR CIGS/VSBYS POSSIBLE WITH STRONGEST CELLS THIS
AFTN AND EVE. HIGH PRESSURE BUILDS IN FOR MONDAY WITH MUCH QUIETER
CONDITIONS.
&&
.MARINE...
NO CHANGES TO MARINE HEADLINES. SEEING SOME GALE GUSTS FINALLY
KICK IN AS 850 JET CORE PASSES OVERHEAD. SMALL CRAFT ADVISORY
REMAINS IN EFFECT OVER THE NORTHERN HALF OF THE NEARSHORE WATERS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING UNTIL 7 PM CDT THIS EVENING FOR LMZ645-646.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ643-644.
&&
TONIGHT/MONDAY AND AVIATION/MARINE...COLLAR
MONDAY NIGHT THROUGH SUNDAY...WOODHazardous weather outlook, Aug 2, 3:59 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 359 PM CDT SUN AUG 2 2015 WIZ046-047-051-052-056>060-062>072-032100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 359 PM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT A STRONG COLD FRONT WILL MOVE SOUTHEASTWARD ACROSS SOUTHERN WISCONSIN THROUGH THIS EVENING. THIS FRONT WILL TRIGGER SCATTERED TO NUMEROUS THUNDERSTORMS. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTHERN WISCONSIN DURING THIS TIME. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY HAZARDS. A FEW TORNADOES ARE ALSO POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR ALL OF SOUTHERN WISCONSIN UNTIL 10 PM CDT THIS EVENING. HEAT INDEX READINGS WILL REMAIN IN THE LOWER TO MIDDLE 90S LATE THIS AFTERNOON. SOUTHWEST WINDS MAY GUST AS HIGH AS 35 TO 40 MPH LATE THIS AFTERNOON ACROSS SOUTHERN WISCONSIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE ARE SMALL CHANCES OF THUNDERSTORMS AT TIMES FROM WEDNESDAY INTO THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. LMZ643>646-032100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 359 PM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT A STRONG COLD FRONT WILL MOVE SOUTHEASTWARD ACROSS SOUTHERN WISCONSIN THROUGH THIS EVENING. THIS FRONT WILL TRIGGER SCATTERED TO NUMEROUS THUNDERSTORMS. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF THE LAKE MICHIGAN NEARSHORE AND OPEN WATERS DURING THIS TIME. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY HAZARDS. A FEW WATERSPOUTS ARE ALSO POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE NEARSHORE AND OPEN WATERS OF LAKE MICHIGAN UNTIL 10 PM CDT THIS EVENING. STRONG SOUTHWEST WINDS WILL GUST UP TO 30 KNOTS NORTH OF NORTH POINT LIGHTHOUSE...AND UP TO 35 KNOTS SOUTH OF NORTH POINT LIGHTHOUSE INTO EARLY THIS EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT INTO EARLY THIS EVENING NORTH OF NORTH POINT LIGHTHOUSE...WITH A GALE WARNING SOUTH OF THERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NORTHWEST WIND GUSTS WILL APPROACH SMALL CRAFT ADVISORY LEVELS ON MONDAY. THERE ARE SMALL CHANCES OF THUNDERSTORMS AT TIMES FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Aug 2, 6:23 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
623 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 5 N THERESA 43.59N 88.45W
08/02/2015 E1.00 INCH DODGE WI TRAINED SPOTTER
PICTURE RELAYED VIA FACEBOOK.
&&
BHERZOGLocal storm report, Aug 2, 6:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
635 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL THERESA 43.52N 88.45W
08/02/2015 E1.00 INCH DODGE WI TRAINED SPOTTER
&&
BHERZOGLocal storm report, Aug 2, 6:40 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
640 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL WEST BEND 43.42N 88.18W
08/02/2015 E1.75 INCH WASHINGTON WI TRAINED SPOTTER
&&
BHERZOGLocal storm report, Aug 2, 6:42 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
642 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 3 N WEST BEND 43.47N 88.18W
08/02/2015 E1.75 INCH WASHINGTON WI PUBLIC
&&
BHERZOGLocal storm report, Aug 2, 6:43 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
643 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL NEWBURG 43.43N 88.05W
08/02/2015 E1.75 INCH WASHINGTON WI PUBLIC
RELAYED VIA TWITTER.
&&
BHERZOGLocal storm report, Aug 2, 6:48 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
648 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL HARTFORD 43.32N 88.39W
08/02/2015 E0.88 INCH WASHINGTON WI TRAINED SPOTTER
&&
BHERZOGThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 3:43 AM CDT | Gale Warning | MKX | 15 hr | |
| Aug 2, 4:28 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 62 min |
| Aug 2, 4:56 PM CDT | Special Marine Warning | MKX | 94 min | |
| Aug 2, 5:02 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 58 min |
| Aug 2, 5:26 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 34 min |
| Aug 2, 5:41 PM CDT | Special Marine Warning | MKX | 49 min | |
| Aug 2, 5:52 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 38 min |
| Aug 2, 6:03 PM CDT | Areal Flood Advisory | MKX | Fond du Lac, Sheboygan | 117 min |
| Aug 2, 6:28 PM CDT | Special Marine Warning | MKX | 62 min | |
| Aug 2, 6:29 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 31 min |
| Aug 2, 6:31 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 29 min |
| Aug 2, 6:54 PM CDT | Areal Flood Advisory | MKX | Ozaukee, Washington | 2 hr |
| Aug 2, 6:57 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 15 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.